On Characteristic Functions of Fırst Order Theta Function
DOI : 10.3844/jmssp.2007.220.221
Journal of Mathematics and Statistics
Volume 3, Issue 4
In thıs study, a relation on the coefficients periods of first order theta function according to the period pair using the theta characteristic values is established.
© 2007 İsmet Yıldız. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.